# SDR GVR2003F00000

- Difficulty date: January 30, 2002
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N391KC
- Make and model: Cessna 550
- Aircraft serial: 5500381
- Engine: Pwa PW530A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Structure
- Part number: 551900932
- Condition: Cracked
- Location: Upper Chair Base
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  PREVIOUS IN APPROPRIATE REPAIR MADE.  CHAIR WAS REPAIRED IAW STC ST01042WI STRUCTURAL SEAT REPAIR.
